# SDR 05FDEA02084

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO PROVIDE ACCESS AT HORIZONTAL STABILIZER CUT OUT UPPER TORQUE BOX WEB FOR REPAIR OF 36L BARREL NUT HOLE.  REPAIRED PER EA 1-5310-87589.  [CLOSED]
